# SDR USAA920070922

- Difficulty date: October 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546921126
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 6504625, FORWARD CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME CRACKED, BS 442, S25R.  REPLACED FORWARD CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME , BS 442, S25R IAW B737-300 SRM 51-40-02.
